# SDR SWAA2022072527602

- Difficulty date: July 10, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FAULT # TTG8Q00DB55V; FOUND INTERCOSTAL CRACKED BS 500F RBL 21 WL 156 CRACKED INTERCOSTAL IS LOCATED IN FCB BETWEEN BS 500F-500G UNDER THE FLOOR TO SIDEWALL SUPPORT / [01] UPDATED MEASUREMENT TABLE. UPON FURTHER INVESTIGATION BAFFLE WAS FOUND TO BE AT BS 500F TO BS 500G WL 154 RBL 25. BAFFLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] REMOVED DAMAGED BAFFLE AT BS500F TO BS500G WL 154 RBL 25 IAW SRM 51-40-05-0G-0;[05] LOCATED AND DRILLED NEW BAFFLE AT BS500F TO BS500G WL 154 RBL 25 PER SRM 51-40-05-0G-0 OK TO INSTALL;[06] REMOVED DAMAGED BAFFLE AT BS500F TO BS500G WL 154 RBL 25 IAW SRM 51-40-02-0G-0;[07] LOCATED AND DRILLED NEW BAFFLE AT BS500F TO BS500G WL 154 RBL 25 PER SRM 51-40-05-0G-0 AND DWG 143A7505 OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTIONS 4-7. OK TO INSTALL REPLACEMENT BAFFLE (INTERCOSTAL).;[09] INSTALLED NEW BAFFLE AT BS500F TO BS500G WL 154 RBL25 PER SRM 51-40-02-0G-0 AND DWG 143A7505;[10] VERIFIED CORRECTIVE ACTIONS STEP 9.
